# SDR DELR201305170001

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N607RP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20349
- Aircraft time: 301 hours, 173 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Key
- Part number: 170619
- Condition: Cracked
- Location: Wheel
- Part time: 301 hours, 173 cycles
- Component: Wheel
- Component part number: 316091
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL ASSEMBLIES.  THE FIRST O/H OF THE WHEELS SHOWED TWO OUT OF THREE WHEELS HAD CRACKED DISK KEYS.
